# SDR DALA2024041804553

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 MAIN CABIN R/H ROW 4, 24, 39 AND 45 EEPL HARNESS CONNECTOR MISSING. CORRECTIVE ACTION: REPAIRED MAIN CABIN RH ROW 4, 24, 39, AND 45 EEPL HARNESS CONNECTORS AND PERFORMED SATISFACTORY OP-CHECK IAW B757 SWPM 20- 64-17 AND B757 AMM 33-51-00.
